# SDR SWAA2022022444940

- Difficulty date: January 16, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS CORROSION AROUND PERIMETER OF PANEL / VERIFIED NEW FWD CARGO FLOOR PANEL 120CF IAW IPC 25-52-10-17 FOUND FLOOR PANEL 120CF TO BE OUT OF LIMITS DUE TO CORROSION LENGTH OF OVER 10' IAW SRM 53-00-53-1A-1
